# SDR Y2PA2015043000021

- Difficulty date: April 30, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N811AA
- Make and model: Amd FALCON20
- Aircraft serial: 187
- Aircraft time: 22,982 hours, 18,228 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Panel
- Part number: 9732
- Part serial: 384
- Condition: Shorted
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

CREW REPORTED LANDING GEAR EXTENSION FAILURE, E27.  LT GEAR UNSAFE, NO GREEN LIGHT.  CYCLED GEAR ONCE, NO GREEN LIGHT.  PERFORMED MISSED APPROACH AND ENTERED LANDING PATTERN. DECLARED EMERGENCY AND FLEW EXTENDED PATTERN TO LOWER GEAR WITH PROCEDURE A, 3 GREEN LIGHTS.  MADE NORMAL LANDING AND TAXI. MAINTENANCE WAS SENT TO FOR TROUBLESHOOTING AND TO PREPARE THE ACFT TO FLY UNDER A SPECIAL FLIGHT PERMIT FOR REPAIRS AND GEAR SWING.  MAINTENANCE FOUND THE LANDING GEAR INDICATOR PANEL BAD, SHORTING.  R & R THE LANDING GEAR INDICATOR PANEL.  SYSTEM THEN CHECKED GOOD IAW MM 32-30-0, DURING GEAR CYCLING.
